# SDR W1J2002F00000

- Difficulty date: November 14, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N27VE
- Make and model: Gulstm 695B
- Aircraft serial: 96202
- Engine: Garrtt TPE331*
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2835YC
- Condition: Separated
- Location: Rt Elevator Trim
- Part time: 176 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TRIM ACTUATOR/ADAPTOR SEPERATED CAUSING TRIM TAB TO FLUTTER.  TRIM TAB CAUSED ELEVATOR TO FLUTTER AND CONTROL CHANNELS FOR RIGHT ELEVATOR TO CRACK LOSING RIGHT ELEVATOR CONTROL.  NO SPECIFIC MM PROCEDURE FOR INSTALLING ACTUATOR/ADAPTOR CUTTER PIN.
